# SDR W6JA20210907047

- Difficulty date: September 5, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N188ES
- Make and model: Gulstm GVSP
- Aircraft serial: 629
- Aircraft time: 6,965 hours, 2,414 cycles
- Engine: Rroyce BR700710A110
- Engine time: 6,844 hours, 2,345 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, B, A

## Discrepancy

CREW REPORTED THEY DEPARTED FROM KBZN TO KLAS 9/5/2021. TAKEOFF / CLIMB TO FL450 WITH NO ABNORMAL INDICATIONS. APPROXIMATELY 35 MINUTES INTO THE FLIGHT HEARD A MODERATE BOOM SOUND ACCOMPANIED BY THE AUTO-THROTTLES DISENGAGING, A RED A/T FLASHING ON THE PFD, A RED MASTER WARMING AND ERRATIC VIBRATIONS. EICAS INDICATIONS WERE SPORADIC AS WAS LEFT ENGINE OUTPUT. IT APPEARED THE LEFT ENGINE WAS ATTEMPTING TO RESTART ITSELF HOWEVER WAS NOT PRODUCING ENOUGH THRUST TO MAINTAIN ALTITUDE. INITIATED A DESCENT AND MADE THE DECISION TO DIVERT TO KSLC. SHUT THE LEFT ENGINE DOWN USING THE APPROPRIATE CHECKLIST AND RECEIVED VECTORS FOR DESCENT FROM ATC TO LAND ON 34R AT KSLC. CLEARED THE RUNWAY AND TAXIED INTO THE FBO WITHOUT
